# SDR UALA2011120206618

- Difficulty date: December 2, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 48,529 hours, 13,048 cycles
- Engine: Pwa PW4056
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Unsecure
- Location: Lt Wing Access
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON ARRIVAL, LT WING ACCESS PANEL DOOR FOR WING THERMAL ANTI-ICE DUCT FOUND HANGING.
